# SDR 98ZZZX3104

- Difficulty date: July 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N485EC
- Make and model: Bolkms BO105S
- Aircraft serial: S754
- System (JASC): 2840 · Fuel Indicating System
- Part: Transmitter
- Part number: DK042
- Condition: Erratic
- Location: Fuel System
- Part time: 257 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER HAS ERRATIC INDICATIONS.  INSTALLED S/N COULD BE 12917.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
